# SDR MALA010380

- Difficulty date: March 29, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT FUSELAGE DENTS BETWEEN STA 339 AND STA 363 AND SL1620 AND SL1622.  MAINTENANCE INSPECTED AND FOUND DENTS OUT OF LIMITS.  DISTANCE BETWEEN DENTS CLOSER THAN 4XL. NDT FOR CRACKS PER FFVNDT006 AND DISBOND INSPECTION PER SRM 51-10-10 REQUIREMENTS SHOWS NO CRACKS OR DELAMINATION. DENTS ARE ACCEPTED AS IS REF. SAAB EO 340SDS001346.
